# SDR SIMA200225403

- Difficulty date: September 9, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, MAINTENANCE FOUND AN AREA OF THE FORWARD DIGITAL CORRODED.  BLENDED CORRODED AREA.  FABRICATED A DOUBLER AND INSTALLED IAW EMB GST-2721.02 PARA 1 DATED SEP 5, 2002 AND STANDARD SRM PRACTICES.  (M)
